Luis M. Pardo
Title
Cited by
Cited by
Year
Straight-line programs in geometric elimination theory
M Giusti, J Heintz, JE Morais, J Morgenstem, LM Pardo
Journal of pure and applied algebra 124 (1-3), 101-146, 1998
2121998
Sharp estimates for the arithmetic Nullstellensatz
T Krick, LM Pardo, M Sombra
Duke Mathematical Journal 109 (3), 521-598, 2001
1862001
Lower bounds for Diophantine approximations
M Giusti, J Heintz, K Hägele, JE Morais, LM Pardo, JL Montana
Journal of Pure and Applied Algebra 117, 277-317, 1997
1701997
When polynomial equation systems can be “solved” fast?
M Giusti, J Heintz, JE Morais, LM Pardo
International Symposium on Applied Algebra, Algebraic Algorithms, and Error …, 1995
1411995
A computational method for diophantine approximation
T Krick, LM Pardo
Algorithms in algebraic geometry and applications, 193-253, 1996
1341996
How lower and upper complexity bounds meet in elimination theory
LM Pardo
International Symposium on Applied Algebra, Algebraic Algorithms, and Error …, 1995
831995
Generalized polar varieties: Geometry and algorithms
B Bank, M Giusti, J Heintz, LM Pardo
Journal of complexity 21 (4), 377-412, 2005
792005
Smale’s 17th problem: average polynomial time to compute affine and projective solutions
C Beltrán, L Pardo
Journal of the American Mathematical Society 22 (2), 363-385, 2009
772009
The hardness of polynomial equation solving
D Castro, M Giusti, J Heintz, G Matera, LM Pardo
Foundations of Computational Mathematics 3 (4), 347-420, 2003
722003
Fast linear homotopy to find approximate zeros of polynomial systems
C Beltrán, LM Pardo
Foundations of Computational Mathematics 11 (1), 95-129, 2011
692011
Lower bounds for arithmetic networks
JL Montana, LM Pardo
Applicable Algebra in Engineering, Communication and Computing 4 (1), 1-24, 1993
561993
On Smale's 17th problem: a probabilistic positive solution
C Beltrán, LM Pardo
Foundations of Computational Mathematics 8 (1), 1-43, 2008
522008
Generalized polar varieties and an efficient real elimination
B Bank, M Giusti, J Heintz, LM Pardo
Kybernetika 40 (5), [519]-550, 2004
512004
Le rôle des structures de données dans les problèmes d'élimination
M Giusti, J Heintz, JE Morais, LM Pardo
Comptes Rendus de l'Académie des Sciences-Series I-Mathematics 325 (11 …, 1997
511997
On the intrinsic complexity of the arithmetic Nullstellensatz
K Hägele, JE Morais, LM Pardo, M Sombra
Journal of Pure and Applied Algebra 146 (2), 103-183, 2000
492000
Une approche informatique pour l'approximation diophantienne
T Krick, LM Pardo
Comptes rendus de l'Académie des sciences. Série 1, Mathématique 318 (5 …, 1994
471994
Kronecker's and Newton's approaches to solving: a first comparison
D Castro, LM Pardo, K Hägele, JE Morais
Journal of complexity 17 (1), 212-303, 2001
462001
Lower bounds for arithmetic networks II: Sum of Betti numbers
JL Montaña, JE Morais, LM Pardo
Applicable Algebra in Engineering, Communication and Computing 7 (1), 41-51, 1996
311996
The distribution of condition numbers of rational data of bounded bit length
D Castro, JL Montaña, LM Pardo, J San Martín
Foundations of Computational Mathematics 2 (1), 1-52, 2002
252002
On the computation of the local and global analytic branches of a real algebraic curve
F Cucker, LM Pardo, M Raimondo, T Recio, MF Roy
International Conference on Applied Algebra, Algebraic Algorithms, and Error …, 1987
221987
The system can't perform the operation now. Try again later.
Articles 1–20